# SDR HALA9800375

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 935 - NR 3 FUEL LEVER LIGHT WON'T TEST.  NR 2 FUEL LEVER AND FIRE T-HANDLE LIGHT DON'T ILLUMINATE DURING FIRE WARNING TEST.  REPLACED NR 3 ENGINE FUEL SHUT OFF LIGHT ASSY.  OPS CHECK OK.  REPLACED NR 2 FUEL SHUT OFF HANDLE, LIGHT ASSY AND CONTROLLER, OPS CHECK OK.  (M)
